Skip to Content

Has anyone experienced a PVC (premature ventricular contraction) while taking Remicade?

Responses (4)

lady of howard 22 Oct 2011

Hi,
No I haven't. I have been amazingly healthy since starting on remicade two years ago. Is it common or rare to have such a reaction?
Lady of Howard

Meghan.N 5 Jan 2012

I have been experiencing PVCs for several months now, and have been taking Remicade since September, but my PVCs may have started before that. I've cut way back on caffeine, which is supposed to help, but they are still occurring with some regularity.

Another symptom I've been experiencing is a shortness of breath, like I need to yawn but can't. My PCP is thinking the PVCs and this breathlessness may be related. No one so far thinks there is a link between my PVCs and Remicade, however. I'm seeing a cardiologist tomorrow, so we'll see what that reveals. Good luck, and stay well!

brickey 28 Feb 2012

My heart has been racing since starting on Remicade - I'm also experiencing muscle spasms so severe I cannot carry anything with my hands - the hot flashes are so severe I take two to three cool showers daily - I hate the heart palpitations since I've already had one heart attack (mild) at age 40

Sharon G 28 Feb 2012

I have been taking remicade for over a year. I experience PVC occassionally, but at my age it may be part of the aging process and not the medication, age 67.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions